# SDR USAA030053

- Difficulty date: May 15, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN AND KEEL BEAMS CORRODED 1 INCH BY .5 INCH AREA, STATION 727, L STRINGER 27 AND RT STRINGER 28 KEEL BEAMS.  REPLACED LEFT AND RIGHT BEAMS SPLICED AT STATION 540 RETAINING FORWARD SECTIONS OF KEEL BEAMS PER TYPICAL REPAIR 53-60-09.  CORROSION LEVEL 1.  (M)
